# SDR UPS03441501

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B9041247
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 PYLON NACELLE REAR ENGINE MOUNT BULKHEAD FRAME CRACK IS FOUND AT FWD AND REAR O/B SIDE.  FOUR EACH MOUNTING FRAME REPAIRED AS PER RS R54-53-35086 AT NR 3 PYLON NACELLE REAR ENGINE MOUNT BULKHEAD AND UPS ENGINEERING FILE 747-54-20042.
